# SDR SWAA2024072516507

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 4,918 hours, 2,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Back
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT BACKS CRACKED AT 17D; 15D<[01] R/R CABIN SEAT BACKS AT 17D; 15D IAW CMM 25-23-67.
